# SDR ERAA072937

- Difficulty date: May 1, 2001
- Submitted: May 21, 2001
- Operation: General aviation
- Aircraft: N578EH
- Make and model: Skrsky S76A
- Aircraft serial: 760099
- Aircraft time: 3,681 hours, 3,468 cycles
- Engine: Tmeca ARRIEL1
- Engine time: 2,147 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 0292108940
- Part serial: NA
- Condition: Broken
- Location: Engine
- Part time: 2,147 hours, 3,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SUPPORT IS BROKEN IN HALF.  PART HAS 2147.0 HRS ON IT.  THIS INFORMATION FOR FAA SDR REPLACED WITH NEW SUPPORT.
